Getting headaches because of Vyvanse is among the common side effects of taking the medicine. However, this physical discomfort is not considered as serious or life-threatening. Headaches while under medication you may be coupled with other symptoms such as dizziness, fainting and other complications.
Although the side effect is common there are actually ways to prevent or treat the symptom. Ask your physician about what you can do to eliminate the symptom as you may need to use alternative drugs to relieve the condition. The physician may also recommend that you change your dose, lifestyle or diet as any of them may have contributed to the occurrence of the side effect. When you have this symptom avoid doing things that can worsen the condition or that requires your concentration such as driving.
Some people may suffer from headaches during treatment while others won’t experience any side effects at all. This side effect is often tolerable but if you can’t deal with it you may need to seek medical help. It is best to also ensure that you administer the medication properly such as the way you take the drug as it can influence the therapeutic benefits or the severity of the side effects that you may get from the medicine.